# SDR FDIA202107260001

- Difficulty date: July 20, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N644AT
- Make and model: Cessna 650
- Aircraft serial: 6500072
- Aircraft time: 9,280 hours, 5,854 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6207010108
- Condition: Split
- Location: Hyd System
- Part time: 9,280 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A HYDRAULIC LINE FAILED AT A FOUR POINT UNION IN THE AFT SERVICE AREA, AT OR NEAR THE TIME OF ROTATION. THIS CAUSED A TOTAL LOSES OF HYDRAULIC PRESSURE SYSTEM WIDE. AIRCRAFT COMPLETED TAKEOFF AND CLIMBED TO PATTERN ALTITUDE AND COMPLETED A NORMAL APPROACH AND TOUCHDOWN. BREAKS, SPOILERS AND SPEED BRAKES WERE INOPERATIVE AFTER TOUCHDOWN. THE PLANE BEING AT MAXIMUM LANDING WEIGHT USED THE PNEUMATIC BRAKING SYSTEM TO SLOW THE AIRCRAFT BUT SKIDDED ALL FOUR MAIN GEAR TIRES BLOWING THE TWO INBOARD MAIN GEAR TIRES. THE AIRCRAFT OVER RAN THE END OF THE RUNWAY AND CAME TO REST WITH NO OTHER DAMAGE TO THE AIRCRAFT.
